# SDR AALA20070185

- Difficulty date: January 25, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T366/25JAN - REPORTED FUMES IN COCKPIT AND FLIGHT ATTENDANTS REPORTED BLUISH GREY SMOKE COMING OUT OF VENTS.  HIGH TEMPERATURE PACK LIGHT ILLUMINATED.  SMOKE SUBSIDED WHEN PACK TURNED OFF.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MOTOR PRIMARY AND SECONDARY HEAT EXCHANGER.  ACCOMPLISHED PACK SYSTEM BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
